# SDR ABXA9800477

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605509
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE SELECTED UP, THE NOSE LANDING GEAR AND MAIN LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  GEAR WAS RECYCLED THREE TIMES WITH THE SAME RESULT.  REPLACED LANDING GEAR CONTROL VALVE IAW DC9 MM 32-32-0.
